Anxiety Support

5 days in on lexapro

So far not much change in my anxiety but I expected that knowing it takes 4-6 weeks to kick in. It does raise my anxiety level at times which is unfortunate but common for early side effects. The only other side effect I’ve noticed is muscle soreness or tightness. One day my leg will be sore then the next my arms. My throat muscles will tighten too but I know that’s related to anxiety and most likely a side effect from the lexapro. Anyone have that happen when starting lexapro? Nothing I can’t handle when looking at the big picture. I also started reading “DARE” which is an anxiety self help book and am thinking of going to my hypnotherapist as well to help ease the use of lexapro.

1 Reply
oldestnewest

hope things get better for you. I am taking citalopram and more or less having the same side effects as you say. on day 6

Reply

You may also like...